# SDR QXEA2019012400046

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 23,326 hours, 25,171 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00532
- Condition: Failed
- Location: Cabin Pressure
- Part time: 13,691 hours, 14,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 11000FT WE GOT CABIN PRESS WARNING. RAN CHECKLIST AND NORMAL DESCENT. ALSO GOT FAULT LIGHT ON PRESSURIZATION CONTROL PANEL. RAN CHECKLIST, WENT MANUAL AND BACK TO AUTO. FAULT LIGHT CLEARED BUT MAN DIFF WAS STILL AT ZERO. CABIN ALT RATE MAINTAIN SAME ALT AS AIRCRAFT. EMERGENCY WAS DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INSPECTED DOOR SEALS, NO DEFECTS FOUND, PRESSURIZED A/C NO LEAKS FOUND. INTERROGATED CDS + FOUND CBPC OUTFLOW VALVE FAIL MSG. REPLACED OUTFLOW VALVE PER AMM TASKS 21-31-16-00-801 + 21-31-16-400-801 OPS CHECK GOOD. UNABLE TO DUPLICATE PROBLEM, OUTFLOW VAVLE REPLACED AS A PRECAUTIONARY MEASURE. AIRCRAFT RETURNED TO SERVICE.
